# SDR DALA2014092105151

- Difficulty date: September 18, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 70,114 hours, 54,068 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER REAR SPAR FOUND CRACKED.  HFEC AREA ONE CRACK, NOTED, REMOVED UPPER & LOWER REAR SPAR ASSY, CUT DAMAGED AREA DIM: 34", MATCH DRILL & TRIMMED NEW UPPER CHORD SECTION -13, REPLACEMENT.  LOCATED, DRILLED, DEBURRED, TREATED, PRIMED & INSTALLED REPAIR PARTS, INSTALLED UPPER & LOWER REAR SPAR ASSY AT LEFT HORIZONTAL STABILIZER ALL IAW NDT SPM PART 6, 06-10-01-001, AMM 55-10-01-201, 55-50-00-001, SRM 51-30-02, 51-30-05, 51-30-03, 51-20-0, 51-30-07 & DWG SR 09550027, REV E & DWG SR 09550030, REV C.  AA WC NR 5510-01074-15 & VA NR 83761, REV A.  INSTALLED LT HORIZONTAL INBD & OTBD L/E AND T/E VAPER & LOWER PANELS IAW SRM 50-30-11. UPDATING LOG TO INDICATE SDR REPORTABLE.
